By the same authors

From the same journal

From the same journal

Some asymptotic properties of the polylaplacian operator

Research output: Contribution to journalArticlepeer-review



Publication details

JournalJournal of mathematical analysis and applications
DatePublished - 15 Jan 2012
Issue number2
Number of pages8
Pages (from-to)828-835
Original languageEnglish


We consider the asymptotic behaviour as m¿8 of the polylaplacian m(-¿) on the unit ball in n dimensions with Dirichlet boundary conditions, and derive strikingly simple asymptotically correct formulae for the Green's function, for the minimal eigenvalue, and for the associated eigenvector. The principal feature observed is that, for large m, the solution operators can be well approximated in all Schatten norms by operators of rank 1. We also show that a fixed lower-order perturbation term has no effect on the asymptotic behaviour of the solution operator.

    Research areas

  • Polylaplacian; , Green's functions; , Integral operators

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations